American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32J15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] M. M. Cavalcanti, V. N. Domingos Cavalcanti, R. Fukuoka and J. A. Soriano. Asymptotic stability of the wave equation on compact surfaces and locally distributed damping-A sharp result. Trans. Amer. Math. Soc. 361 (2009) 4561-4580. MR 2506419.
Abstract, references, and article information   
View Article: PDF

[2] Bin Zhou and Xiaohua Zhu. $K$-stability on toric manifolds. Proc. Amer. Math. Soc. 136 (2008) 3301-3307. MR 2407096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gang Tian and Xiaohua Zhu. Convergence of Kähler-Ricci flow. J. Amer. Math. Soc. 20 (2007) 675-699. MR 2291916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Zhenbo Qin. Homotopy, diffeomorphism, and deformation classifications of certain surfaces of class ${\rm VII}$ . Proc. Amer. Math. Soc. 118 (1993) 165-170. MR 1169046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Massimiliano Pontecorvo. On twistor spaces of anti-self-dual Hermitian surfaces . Trans. Amer. Math. Soc. 331 (1992) 653-661. MR 1050087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Y. S. Poon. Twistor spaces with meromorphic functions . Proc. Amer. Math. Soc. 111 (1991) 331-338. MR 1036990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Amnon Neeman. Ueda theory: theorems and problems. Memoirs of the AMS 81 (1989) MR 990364.
Book volume table of contents   

[8] Michael J. Spurr. On the zero set of a holomorphic one-form on a compact complex manifold . Trans. Amer. Math. Soc. 308 (1988) 329-339. MR 946446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John Harer, Arnold Kas and Robion Kirby. Handlebody decompositions of complex surfaces. Memoirs of the AMS 62 (1986) MR 849942.
Book volume table of contents   

[10] Walter D. Neumann. A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves . Trans. Amer. Math. Soc. 268 (1981) 299-344. MR 632532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kenneth N. Chakiris. Counterexamples to global Torelli for certain simply connected surfaces. Bull. Amer. Math. Soc. 2 (1980) 297-299. MR 555265.
Abstract, references, and article information   
View Article: PDF

[12] Richard Mandelbaum. Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. 2 (1980) 1-159. MR 551752.
Abstract, references, and article information   
View Article: PDF

[13] B. Moishezon. Some estimations in the topology of simply-connected algebraic surfaces. Bull. Amer. Math. Soc. 83 (1977) 741-744. MR 0440567.
Abstract, references, and article information   
View Article: PDF

[14] Paul C. Yang. K\"ahler metrics on fibered manifolds . Proc. Amer. Math. Soc. 63 (1977) 131-133. MR 0436056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] James A. Morrow. Compactifications of $C^2 $. Bull. Amer. Math. Soc. 78 (1972) 813-816. MR 0299827.
Abstract, references, and article information   
View Article: PDF

[16] Shigeru Iitaka. On algebraic varieties whose universal covering manifolds are complex affine 3-spaces. Bull. Amer. Math. Soc. 78 (1972) 737-740. MR 0302648.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 16 of 16 found      Go to page: 1